# SDR AU971142

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG48B42
- Condition: Malfunction
- Location: Air Data Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 AIR DATA COMPUTER (ADC) SUSPECT FAULTY. WORKSHOP INVESTIGATION COULD FIND NO FAULTS.
